Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Editors: U. Felgner, V. Kanovei, P. Koepke and W. Purkert
Title: Felix Hausdorff—Gesammelte Werke. Vol. IA, Allgemeine Mengenlehre
Additional book information edited by U. Felgner, V. Kanovei, P. Koepke and W. Purkert, Springer, Berlin, 2013, xxvi+537 pp., ISBN 3-642-25598-4

Editors: U. Felgner, H. Herrlich, M. Hušek, V. Kanovei, P. Koepke, G. Preuß, W. Purkert and E. Scholz
Title: Felix Hausdorff—Gesammelte Werke. Vol. III, Deskriptive Mengenlehre und Topologie
Additional book information edited by U. Felgner, H. Herrlich, M. Hušek, V. Kanovei, P. Koepke, G. Preuß, W. Purkert and E. Scholz, Springer, Berlin, 2008, xxii+1005 pp., ISBN 3-540-76806-7

Editors: F. Volljardt and U. Roth
Title: Felix Hausdorff—Gesammelte Werke. Vol. VIII, Literarisches Werk
Additional book information edited by F. Volljardt and U. Roth, Springer, Berlin, 2010, xx+877 pp., ISBN 3-540-77758-8

Editor: W. Purkert
Title: Felix Hausdorff—Gesammelte Werke. Vol. IX, Korrespondenz
Additional book information edited by W. Purkert, Springer, Berlin, 2012, xx+729 pp., ISBN 3-642-01116-0


References [Enhancements On Off] (What's this?)

  • [3] S. S. Demidov and B. V. Levshin (eds.), Delo akademika Nikolaya Nikolaevicha Luzina (The case of Academician Nikolai Nikolaevich Luzin), Russkii Khristianskii Gumanitarnyi Institut, St Petersburg, 1999.
  • [2] J. J. Gray, Review of Hausdorff, F. Gesammelte Werke vols. II, IV, V, and VII, Bull. Amer. Math. Soc. 44 (2007), 471-474.
  • [3] S. S. Demidov and B. V. Levshin (eds.), Delo akademika Nikolaya Nikolaevicha Luzina (The case of Academician Nikolai Nikolaevich Luzin), Russkii Khristianskii Gumanitarnyi Institut, St Petersburg, 1999.


Review Information

Reviewer: Jeremy Gray
Affiliation: Department of Mathematics and Statistics, Open University Milton Keynes MK7 6AA, United Kingdom
Email: j.j.gray@open.ac.uk
Journal: Bull. Amer. Math. Soc. 51 (2014), 169-172
DOI: http://dx.doi.org/10.1090/S0273-0979-2013-01424-1
PII: S 0273-0979(2013)01424-1
Published electronically: July 12, 2013
Review copyright: © Copyright 2013 American Mathematical Society